You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Positive Answer to the Busemann-Petty Problem in Three Dimensions
R. J. Gardner
Annals of Mathematics
Second Series, Vol. 140, No. 2 (Sep., 1994), pp. 435-447
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/2118606
Page Count: 13
You can always find the topics here!Topics: Mathematical problems, Spherical coordinates, Mathematical theorems, Mathematical inequalities, Symmetrical bodies, Radon, Curvature, Geometry, Bodies of revolution
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that in mathbbE3 the Busemann-Petty problem, concerning central sections of centrally symmetric convex bodies, has a positive answer. Together with other results, this settles the problem in each dimension.
Annals of Mathematics © 1994 Annals of Mathematics